# SDR DL73E000685

- Difficulty date: April 9, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- Aircraft time: 34,342 hours, 29,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10617837
- Condition: Inoperative
- Location: Row 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 23 OVERHEAD EMERGENCY LIGHT INOP.  REPLACED SAME.
